RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 5(407), Pages 175–176 (Mi umn9494)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Degeneracy criterion for a convex polyhedron

M. I. Shtogrin

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
НШ-4995.2012.1
Russian Foundation for Basic Research 11-01-00633


DOI: https://doi.org/10.4213/rm9494

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:5, 951–953

Bibliographic databases:

Document Type: Article
MSC: Primary 53C45; Secondary 52A15, 52B10, 53C42
Presented: V. M. Buchstaber
Accepted: 30.08.2012

Citation: M. I. Shtogrin, “Degeneracy criterion for a convex polyhedron”, Uspekhi Mat. Nauk, 67:5(407) (2012), 175–176; Russian Math. Surveys, 67:5 (2012), 951–953

Citation in format AMSBIB
\Bibitem{Sht12}
\by M.~I.~Shtogrin
\paper Degeneracy criterion for a~convex polyhedron
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 5(407)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9494}
\crossref{https://doi.org/10.4213/rm9494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058746}
\zmath{https://zbmath.org/?q=an:1264.53065}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..951S}
\elib{http://elibrary.ru/item.asp?id=20423466}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 5
\pages 951--953
\crossref{https://doi.org/10.1070/RM2012v067n05ABEH004810}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314222000003}
\elib{http://elibrary.ru/item.asp?id=20485706}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84872352556}


Linking options:
  • http://mi.mathnet.ru/eng/umn9494
  • https://doi.org/10.4213/rm9494
  • http://mi.mathnet.ru/eng/umn/v67/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:302
    Full text:56
    References:36
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018